# SDR 06FDEA2824

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 10,544 hours, 5,773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7126861
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O Y-SYSTEM LO PRESS ECAM RSVR SHOWED FLUID LOSS.  LANDED, TAXIED BACK.  SVCD Y-HYD SYSTEM TO FULL, PRESS Y-HYD, FOUND 1 HOSE RUPTURED IN RT WHEEL WELL AFT OUTBOARD CORNER.  MARKED WITH SPEED TAPE AND A  RAG, NEED HOSE MFG AE712686-1.  ALSO FOUND ANOTHER FLEX SEEPING AT THE RT WHEEL WELL INBOARD FWD CORNER, MARKED WITH TAPE AND A RAG, NEED P/N AE706588-8 ADDED MPN AE712686-1 CPN, QTY 1.  REMOVED AND REPLACED RT BRAKE RETURN FLEX LINE (SEEPING) AND RT WING SUPPLY FLEX LINE (RUPTURED) IAW AMM 20-23-11.  PRESS AND BLED SYSTEM.  ACTUATED FLIGHT CONTROLS AND BRAKES, NO LEAKS NOTED AT THIS TIME.  OK FOR SERVICE.
